# SDR 04115622

- Difficulty date: April 23, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N622BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7187
- Engine: Ge CF343B1
- System (JASC): 7932 · Engine Oil Quantity
- Part: Sensor
- Part number: 7225363
- Condition: Intermittent
- Location: Low Oil Level
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E

## Discrepancy

DURING DESCENT OF FLIGHT 7688 CREW REPORTED A LEFT HAND ENGINE FAILURE ON APPROACH.  AN EMERGENCY WAS DECLARED AND FLIGHT LANDED UNEVENTFULLY.  THE LOW LEVEL OIL SENSOR WAS FOUND TO GIVE FALSE INDICATIONS AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
